# SDR MZZA98177

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 07291030145
- Condition: Chaffed
- Location: Main Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GUM - FLT 953 - AFTER DEPARTURE AT CRUISE FLT 310, HYD SYSTEM 'A' QTY BEGAN TO DROP SLOWLY.  THE QTY DROPPED STEADILY FROM 4.3 GALLONS TO 2.6 GALLONS IN APPROX 20 MINUTES.  THE QTY STABILIZED AT 2.6 GALLONS.  AIR RETURN TO GUAM.  MAINTENANCE T/S SYSTEM FOUND RIGID LINE ON 'B' SYSTEM SUPPLY LINE CHAFING.  REMOVED FAULTY LINE AND INSTALLED SERVICEABLE FLEX-LINE (HOSE) PER MM SEC 29-00.  SERVICED AS REQUIRED, OPS CNA LEAK CHECKED GOOD.  NEEDS TO ISSUE DIP TO REPLACE FLEX LINE WITH RIGID LINE.  (M)
